| Model Number |
S-55-150-120-P6 |
| Medical Device Problem Code |
Stretched (1601)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during stent implantation interaction with the heavy calcified anatomy and/or pre-dilatation was not enough causing the stent to stretch/elongate.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the right superficial femoral artery (rsfa) with heavy calcification.For pre-dilation, 5mm jade balloon was used.Then, 5.5x150mm supera self-expanding stent system (sess) was advanced to the target lesion without issue; however, after deploying one-third of the stent, the stent appeared to have significantly elongated (more than 10%).Therefore, the sess was removed without issue.A 5x120mm supera stent was used to continue the procedure.There were no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.